-Orientations with Few Transitive Edges
DOI:
https://doi.org/10.7155/jgaa.00638Abstract
The problem of orienting the edges of an undirected graph such that the resulting digraph is acyclic and has a single sourceDownloads
Downloads
Published
2023-11-01
How to Cite
Binucci, C., Didimo, W., & Patrignani, M. (2023). -Orientations with Few Transitive Edges. Journal of Graph Algorithms and Applications, 27(8), 625–650. https://doi.org/10.7155/jgaa.00638
Issue
Section
Articles
Categories
License
Copyright (c) 2023 Carla Binucci, Walter Didimo, Maurizio Patrignani

This work is licensed under a Creative Commons Attribution 4.0 International License.